# SDR IPXA201404182702

- Difficulty date: April 16, 2014
- Submitted: April 18, 2014
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Actuator
- Part number: 5006397R
- Part serial: 6834
- Condition: Failed
- Location: Le Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRSPEED WAS AT 210 WHEN FLAPS ONE WAS SELECTED,  L/E SLAT DISAGREE WHEN FLAPS ONE SELECTED.  ALTERNATE FLAPS USED TO GET FLAPS OUT IAW ALERT H2149934.  R & R NR 11 L/E ROTARY ACTUATOR AND RT L/E SLAT POS  TRANSMITTER IAW 27-81-18-01 AND 27-58-01 DELTA +0.47. RT  SLAT POS TRANS.  REPAIRED.
